Horizons in five-dimensional theory
Annales de l'I.H.P. Physique théorique, Tome 27 (1977) no. 4, pp. 375-386
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1977__27_4_375_0,
author = {Duruisseau, J.-P.},
title = {Horizons in five-dimensional theory},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {375--386},
year = {1977},
publisher = {Gauthier-Villars},
volume = {27},
number = {4},
mrnumber = {469080},
zbl = {0369.53035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1977__27_4_375_0/}
}
Duruisseau, J.-P. Horizons in five-dimensional theory. Annales de l'I.H.P. Physique théorique, Tome 27 (1977) no. 4, pp. 375-386. http://geodesic.mathdoc.fr/item/AIHPA_1977__27_4_375_0/